Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 103

Warszawa 1992

Spis treści

L. EpremidzeOn the distribution function of the majorant of ergodic means1-15
M. GilOn an estimate for the norm of a function of a quasihermitian operator17-24
A. Gatto
S. Vagi
On molecules and fractional integrals on spaces of homogeneous type with finite measure25-39
M. FragoulopoulouA characterization of maximal regular ideals in lmc algebras41-49
J. McClure
F. Ghahramani
Automorphisms and derivations of a Fréchet algebra of locally integrable functions51-69
R. Harte
М. Мвекнта
On generalized inverses in C*-algebras71-77
M. BesbesPoints fixes et théorèmes ergodiques dans les espaces L¹(E)79-97
G. WillisThe Compact Approximation Property does not imply the Approximation Property99-108
H. LiuThe wavelet characterization of the space Weak H¹109-117
. Antoni Szczepan Zygmund (December 26, 1900-May 30, 1992). Biographical note119-121
J. KwiatkowsklFactors of ergodic group extensions of rotations123-131
J. Kwiatkowski
W. Bułatek
Strictly ergodic Toeplitz flows with positive entropies and trivial centralizers133-142
R. deLaubenfelsUnbounded well-bounded operators, strongly continuous semigroups and the Laplace transform143-159
S. Montgomery-SmithComparison of Orlicz-Lorentz spaces161-189
F. HofbauerHausdorff and conformal measures for expanding piecewise monotonie maps of the interval191-206
F. WeiszConjugate martingale transforms207-220
M. PtakErratum to the paper "On the reflexivity of pairs of isometries and of tensor products of some reflexive algebras" (Studia Math. 83 (1986), 47-55)221-223
K. UrbanikStability of stochastic processes defined by integral functionals225-238
E. DamekMaximal functions related to subelliptic operators invariant under an action of a nilpotent Lie group239-264
S. FisherPick-Nevanlinna interpolation on finitely-connected domains265-273
R. MortiniAn example of a subalgebra of H∞ on the unit disk whose stable rank is not finite275-281
T. Dominguez BenavidesWeak uniform normal structure in direct sum spaces283-290
J. VäisäläBanach spaces and bilipschitz maps291-294
G. HerzogOn linear operators having supercyclic vectors295-298
K. UrbanikFunctionals on transient stochastic processes with independent increments299-315
K. StempakAlmost everywhere summability of Laguerre series. II317-327
A. Sołtysiak
V. Muller
Spectral radius formula for commuting Hilbert space operators329-333

Strona główna   Powrót